# SDR DALA2021102506603

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 25,266 hours, 3,224 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 OXYGEN PANEL LOCATION 111. CORRECTIVE ACTION: DOOR OPEN BUT MASKS DID NOT DEPLOY. SECURED DOOR. (1994086)
